Volume 17, No 5, 2010

Ts. Ch.-D. Batueva
A family of two-dimensional words with maximal pattern complexity 2k
P. 3–14

E. V. Gorkunov, S. V. Avgustinovich
On reconstruction of binary codes by dimensions of their subcodes
P. 15–21

A. O. Ivanova
List 2-distance (Δ + 1)-coloring of planar graphs with girth at least 7
P. 22–36

A. V. Kel’manov, A. V. Pyatkin
NP-completeness of some problems of a vectors subset choice
P. 37–45

E. V. Konstantinova, A. N. Medvedev
Cycles of length seven in the pancake graph
P. 46–55

E. A. Monakhova
Multiplicative circulant networks
P. 56–66

L. A. Sholomov
A rule for the addition of entropies for underdetermined data
P. 67–90

 © Sobolev Institute of Mathematics, 2015